Top answers from doctors based on your search:
Disclaimer

should i be concerned about small bumps between my nose and eyes and also on one side of my nose

A member asked:
Dr. Karen Han
Dr. Karen Han answered
22 years experience in Dermatology
See a dermatologist: This requires a clinical exam. Most commonly, the tiny bumps between your nose and eyes are syringomas (sweat gland growths), sebaceous hyperplasia ( ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 27-year-old female asked:
Dr. Yvette Kratzberg
23 years experience in Pediatrics
Need a lubricant: Prescription glasses will help only with the vision component not the dry eye problem. You should also be using an eye lubricant or replacement tears ... Read More
1
1 thank
A 7-year-old female asked:
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Molluscum?: 5 days is very short, so it could be lots of things, but molluscum contagiosum is common. They are usually 1-3mm in diameter, skin color, and cause no ... Read More
A 23-year-old female asked:
Dr. Prem Gupta
47 years experience in neurology
Unrelated bump: Most likely your headaches and dizziness are due to migraine headaches, and unrelated to the bump on the back of the head. See a neurologist.
3
3 thanks
A 24-year-old female asked:
Dr. Harold Peltan
27 years experience in Ophthalmology
See your eye MD: Your eye md can help you get rid of those bumps. There are many possibilities including pimples, plugged glands, mollusucm contagiosum, polyps, verruc ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Sandra Lora Cremers
24 years experience in Ophthalmology
Bumps: Send photo to be sure but may need surgical excision.
A female asked:
Dr. Steven Hebert
28 years experience in Pathology
Dermatologist: If you have concerns about your skin you should see a board certified dermatologist who will be able to help you.
A 30-year-old female asked:
Dr. Joseph Eastern
43 years experience in Dermatology
Stop the cream.: First of all, betaderm (which contains betamethasone) is a strong steroid cream that should not be used on the face. Stop using it. Your pimply rash c ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. William Haehl
45 years experience in Family Medicine
? infection: You may have an infection inside your nose causing the pain and swelling. You do not want to let this go. Please see your doctor.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month